# SDR AALA202110212568

- Difficulty date: October 14, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 66,534 hours, 25,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 843857
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT SYSTEM FAILED OPERATIONAL CHECK. **ORIGINAL REPORT WAS AALA202110157394** TROUBLESHOOTING FOUND THE RESISTANCE OUT OF LIMITS ON THE L1, R1 AND L4 DOOR SLIDES WHICH WERE NEW AND INSTALLED DURING THIS MAINTENANCE VISIT ALONG WITH THE EMERGENCY POWER SUPPLY UNIT BATTERIES DEFECTIVE AT THE LEFT-HAND MIDDLE AND AFT POSITIONS. REPLACED THE L1 DOOR SLIDE, R1 DOOR SLIDE (AALA202110212670) AND THE L4 DOOR SLIDE (AALA202110212793) PER AMM 25-62-44. REPLACED THE MIDDLE LEFT HAND EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202110212568) AND THE AFT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38-400-002-A (AALA202110210094).  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-001-A.
